# SDR AALA202303070004

- Difficulty date: February 28, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 65A00041073
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM CHORD AT L1 DOOR SILL, LOCATED FROM BS 312 TO BS 344 AT LBL 60. REPLACED CHORD PER SRM 51-40-02-0G.
